# SDR VGCA20170815001

- Difficulty date: August 15, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 8058
- Aircraft time: 22,716 hours, 22,068 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Clogged
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO WARNING ILLUMINATED DURING APPROACH.  WHITE SMOKE IN THE CARGO BAY. EMERGENCY EVACUATION CHECKLIST AND SMOKE PROCEDURE PERFORMED.    IT HAS BEEN DETERMINED THAT THE RT AIR CONDITIONING WATER SEPERATOR TO BE CLOGGED.  REMOVED RT WATER SEPARATOR COALESCER AND CLEANED IAW MM 21-51-13.
